# SDR DXTA2009050803641

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 2,679 hours, 2,047 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: H5468
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,679 hours, 2,047 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT RETRACT WHEN GEAR HANDLE WAS SELECTED IN THE UP POSITION. ALL GREEN LIGHT WERE ILLUMINATED WITH NO RED LIGHT. THE GEAR HANDLE WAS TAPPED AND THE GEAR RETRACTED NORMALLY.  REMOVED AND REPLACED GEAR CONTROL HANDLE ASSY. PERFORMED GEAR FUNCTIONAL CHECK, CHECKED GOOD. WORK DONE IAW MM 32-30-01.
